spotting on CD 10?

5 posts / 0 new
Last post
glwolf's picture
Offline
Last seen: 4 years 3 weeks ago
Joined: 09/26/11
Posts: 928
spotting on CD 10?

For some reason I started spotting on CD 10? I am taking fertilaid this month which is a vitimin that is supposed to enhance fertility but I don't think it should cause spotting would it? I haven't O'd yet this month so I'm really confused. Has this happened to anyone? Is it hormones?

momof5sweeties's picture
Offline
Last seen: 3 years 5 months ago
Joined: 02/08/06
Posts: 525

I have no idea, and I've never tried Fertilaid. To sum it all up... I'm no help, but wanted to offer my support! Smile

Leah261's picture
Offline
Last seen: 2 years 12 months ago
Joined: 09/14/11
Posts: 1244

Hmmmm maybe you're O'ing really early and that could cause it? Are you doing OPKs or charting?

glwolf's picture
Offline
Last seen: 4 years 3 weeks ago
Joined: 09/26/11
Posts: 928

"Leah261" wrote:

Hmmmm maybe you're O'ing really early and that could cause it? Are you doing OPKs or charting?

I'm using OPK's and my monitor and they are both saying low. It's weird. I think I'm gonna stop taking it though cuz I'm feeling some anxiety. I have a problem with anxiety anyway and I just did some research last night and it says that vitax, one of the herbs in the pill can cause anxiety. I also saw some other people having issues with spotting on it so o well...

mrs.doolittle's picture
Offline
Last seen: 3 years 7 months ago
Joined: 02/18/08
Posts: 1335

I remember reading something about spotting from vitex, too. Never tried it though. Hope the spotting stays away!